Illinois Journal of Mathematics

On multipliers of difference sets

H. B. Mann and S. K. Zaremba

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 13, Issue 2 (1969), 378-382.

Dates
First available in Project Euclid: 12 April 2012

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1334250799

Digital Object Identifier
doi:10.1215/ijm/1334250799

Mathematical Reviews number (MathSciNet)
MR0242700

Zentralblatt MATH identifier
0174.04203

Subjects
Primary: 05.22

Citation

Mann, H. B.; Zaremba, S. K. On multipliers of difference sets. Illinois J. Math. 13 (1969), no. 2, 378--382. doi:10.1215/ijm/1334250799. https://projecteuclid.org/euclid.ijm/1334250799


Export citation